On Jensen's functional equation.

H.L. Vasudeva; J.C. Parnami

Aequationes mathematicae (1992)

  • Volume: 43, Issue: 2-3, page 211-218
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Vasudeva, H.L., and Parnami, J.C.. "On Jensen's functional equation.." Aequationes mathematicae 43.2-3 (1992): 211-218. <http://eudml.org/doc/137464>.

author = {Vasudeva, H.L., Parnami, J.C.},
journal = {Aequationes mathematicae},
keywords = {Jensen's functional equation; 2-cancellativity; Zorn's lemma; abelian groups; homomorphisms},
number = {2-3},
pages = {211-218},
title = {On Jensen's functional equation.},
url = {http://eudml.org/doc/137464},
volume = {43},
year = {1992},

AU - Vasudeva, H.L.
AU - Parnami, J.C.
TI - On Jensen's functional equation.
JO - Aequationes mathematicae
PY - 1992
VL - 43
IS - 2-3
SP - 211
EP - 218
KW - Jensen's functional equation; 2-cancellativity; Zorn's lemma; abelian groups; homomorphisms
UR - http://eudml.org/doc/137464
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.